# SDR USAA2014042200001

- Difficulty date: April 21, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 31,405 hours, 24,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 1L ARMING HANDLE HARD TO MOVE.  CLEANED GIRT BAR FLOOR FITTINGS & SPRING PAWLS.  ARMING MECHANISM CHECKED GOOD IAW AMM 25-62-44-400-006.
